i have severe ruq pain that is mostly pressent with diarhea (diarrhea) but not with nausea or vomiting. it does not happen after all fatty foods are ingested, or all spicy foods, but intermittently no matter what i eat. if i eat too much of anything the pressure of my fuller stomach irritates my bowell, and so i try to eat very small portions even though i am very hungry. i have read that the synthetic estrogin used in the pill i was taking was linking to gallbladder and liver disease, and the pain that i have is centered at the hepatic flexure on the colon. i have dark and yellow circles under the eye and have had 20 lbs of unintended weight loss mainly because i either have diarhea (diarrhea) or am too nauseated to eat because i have had to take an immodium so i could leave the house. when i stopped the pill the pain and diarhea (diarrhea) went away, but now i have had the nuva ring for about a month and feel the pain and have the diarhea (diarrhea) again. is there a sesitivity to the estrogen that only some people may have? really, what does it do to the liver to make it enlarged and produce more cholestral in the bile than normal? my blood cholestral is really good, when both my parents are high and i spent most of my teenage years eating wendy's twice a week. when i take physllum for constipation in pill form i get the pain and sensation that something is being ripped from inside my stomach and torn through my small instestines right to the large and then have very yellow watery diarhea (diarrhea) for days. does this sound like what would happen from basicaly a bad reaction to medication, or an entirely seperate problem and the birth control has nothing to do with it?
hello. i have endstage liver disease, i know what your going thru,my abd pain is because i have no blood going into my intestines(lower). so i am always in pain. with diarhea (diarrhea) made friends with immodium plus, also promethazine for nausea, how are your blood platlets,and white blood count, do you have portal vien hypertension, that is what causes the pain in the abd too.i too have lost 65 lbs in 1 month cause i eat and as soon as it hitsmy stomach pain and to restroom..have seen a liver specialist? the only thing that can help me is liver transplant but the list is 6yrs ,i have to wait till i am close to death . but i think i won.t make it for transplant god only knows, keep in touch, my prayers go out to you, may godbless you and keep you. don,t give up get 2nd opinions from other doctors. keep in touch. jr1963
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST